# SDR DXTA2023110299500

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20662
- Aircraft time: 7,710 hours, 4,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHILE CLOSING MAIN ENTRY DOOR SOMETHING WAS HITTING AND DOOR WOULD COME TO A HARD STOP ABOUT EIGHT INCHES PRIOR TO CLOSING. WHILE INSPECTING THE DOOR FROM THE OUTSIDE WE NOTICED THE BOTTOM OF THE DOOR WAS BEING KEPT FROM HITTING THE GROUND BY RESTING AGAINST THE FUSELAGE AND WE NOTICED A DENT IN THE FUSELAGE. TRIED CLOSING THE DOOR WITH ONE PERSON PUSHING FROM THE OUTSIDE. WHILE PUSHING THE DOOR FROM THE OUTSIDE, SOMETHING SEEMED TO FALL BACK IN PLACE AND NOW THE DOOR OPERATES NORMAL AND DOES NOT HIT FUSELAGE HOWEVER THE DENT IS STILL ON THE FUSELAGE.  ARRIVED ONSITE AND FOUND AIRCRAFT WITH MAIN CABIN DOOR CLOSED. PERFORMED GVI OF DOOR FIT AND SURROUNDING FUSELAGE SKIN. NOTED NO DAMAGE TO THE DOOR BUT FOUND TWO SMALL SPOTS ON THE SKIN ABOUT 12• DOWN FROM THE DOOR. ADDITIONAL TECHS ARRIVED TO HELP SPOT THE DOOR WHEN OPENED IN CASE DOOR DIDN'T OPEN PROPERLY. OPENED CABIN DOOR WITH NO DEFECTS NOTED. ACCESSED DOOR HINGES AND PERFORMED GVI WITH NO DEFECTS NOTED. ACCESSED DOOR HANDLE LINKAGE AND PERFORMED GVI WITH NO DEFECTS NOTED. PERFORMED MULTIPLE DOOR OPS CHECKS WITH NO DEFECTS NOTED. WE SUSPECT MED DOOR HANDLE WAS ACTUATED TOO EARLY DURING CLOSING AND IT CAUSED THE DOOR TO BE UNABLE TO CLOSE. WHEN THE DOOR WAS LET BACK DOWN IT STRUCK THE FUSELAGE BECAUSE THE HANDLE WASN'T IN THE FULL OPEN POSITION. MEASURED, MAPPED OUT AND PROVIDED MCC WITH PIES OF SCUFFS TO FUSELAGE PAINT. PERFORMED MANUAL RESEARCH IN SRM TO DETERMINE DAMAGE LIMITS. DISCUSSED FINDINGS WITH DALE AT MCC, AND HE ADVISED HE WOULD RESEARCHTHE MANUALS AND CHECK WITH AQRD FOR FURTHER GUIDANCE. PER OUR CONVERSATION WITH MCC THE SCUFFS ARE WITHIN BLENDING LIMITS. MCC ADVISED TO MOVE FORWARD BLENDING THE SCUFFS AND TOUCHUP THE PAINT. ADVISED MCC WE DIDN'T HAVE A PAINT PEN ONBOARD THE VAN BUT THE RDU IS ABOUT 1.SHRS AWAY AND THEY HAVE ONE. MCC APPROVED TRAVEL RDU TO GET PAINT PEN. AS REQUESTED, BLENDED SCUFFS AND TOUCHED UP PAINT AS REQUIRED. CLOSED ALL PREVIOUSLY REMOVED ACCESS PANELS AND OPS CHECKED DOOR THREE ADDITIONAL FAULT FREE CYCLES. ALL WORK DONE WITH REFERENCE TO CHALLENGER 350 SRM 53-20-02 AND 53-20-06.  ORIGINAL SUBMISSION DATE:  11-2-2023
